20 Mayıs 2019 | Pazartesi
 

SCI Kapsamı Dışındaki Yayın Bilgileri:

1) "Numerical Approach for the Two-Dimensional Heat Equation Problemwith Convective Boundary Conditions", Vildan Gülkaç, Sakarya University Journal of Science (SAUJS), 21, 343-349, (2017)
Tez:
-
2) "A Linearized Iterative Method for Solving Two-Dimensional Non-Linear Burgers’ Equations", Vildan Gülkaç, Asian Journal of Mathematics and Computer Research, 19, 1-8, (2017)
Tez:
-
3) "Application of Variable Interchange Method for Solution of Two-Dimensional Burgers’xx Equations", Vildan Gülkaç, New Trends in Mathematical Science, 1, 158-163, (2017)
Tez:
-
4) "Numerical Solutions of Two-Dimensional Burgers’ Equations", Vildan Gülkaç, International Journal of Scientific and Engineering Research; Volume 6, pp 215-218; doi:10.14299/ijser.2015.04.008 , Volume 6; doi:10.14299/ijser.2015.04.008 , 215-218; doi:10.14299/ijser.2015.04.008 , (2015)
Tez:
-
5) "An Extrapolation Method For Oxygen Diffusion Problem", Vildan Gülkaç, International Journal of Scientific and Engineering Research, doi:10.14299/ijser.2015.04.008, Volume 6, 215-218, (2015)
Tez:
-
6) "An Implicit Finite-Difference Method for Solving the Heat- Transfer Equation", Vildan Gülkaç, International Journal of Scientific and Innovative Mathematical Research (IJSIMR), Vol3(2), 39-44, (2015)
Tez:
7) "Comparative Study Analytic and Numerical Methods for Solving Non-Linear Black-Scholes Equation with European Call Option", Vildan Gülkaç, International Journal of Scientific and Innovative Mathematical Research (IJSIMR), 3(2), 2347-3142, (2015)
Tez:
8) "Numerical Solution of one-dimensional Stefan-Like problems using three time level method", Gülkaç Vildan, Ozean Journal of Applied Sciences, 2, 19-24, (2009)
Tez:
-
9) "A numerical application of the semi-implicit pseudo-spectral method for the Korteweg-de Vries equation", Gülkaç Vildan and Öziş Turgut, Ozean Journal of Applied Sciences, 2, 25-31, (2009)
Tez:
-
10) "A numerical solution of two-dimensional fusion problem with convective boundary conditions", Gülkaç Vildan, International Journal for computational methods in engineering science and mechanics (in press), , , (2009)
Tez:
-
11) "Gülkaç, V. and Öziş, T., Treatment of two-dimensional moving boundary problem by Boadway’s transformation, Bull. Cal. Math. Soc. 88, 253-260 , 1996. ", Gülkaç, V. and Öziş, T., , Bull. Cal. Math. Soc. , 88, 1996, (1996)
Tez:
-